There was a time when I used many creams including resurfacing creams and retinol's/retonoid's (Retin A) and my skin fully absorbed these and the effects lasted up 24 hours in which my skin was very toned , smooth , eye's were large and I had very high cheekbones. However!... I purchased an glycolic cream 20% with Vitamin E to replace the Retin A however I didn't like the anti-aging effects and returned to Retin A since then my skin hasn't be able to absorb any creams and if it does, the effect last up to 30 mins and it will return to it's normal state. Anything I used on my skin will no longer work , many peers believe its primarily due to skin dehyrdation however my skin doesn't show any signs of dehydration rather it appears more dull and any anti-aging creams including Retin A doesn't work . I have attempted to repair the damage with TCA Peels , Retin A Gels and Dermarollers , none which have repaired the damage from Glycolic Acid Cream 20%. I have no idea how to repair this problem and I have attempted on leaving my skin alone for a month and that hasn't even repaired the problem .
Bottom Line : How do I enable my skin to return to it's normal state so it can absorb creams with effect's lasting up to 24 hour's . Thank you.
You should not use Retin A without medical guidance as it has plenty of side effects. Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.